Alert archive / North Carolina / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 69, NWS Raleigh, NC
NWS Raleigh, NC issued this severe thunderstorm warning at Jul 7, 2005, 5:57 PM EDT for Montgomery County, North Carolina. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 7, 2005, 5:57 PM EDT (21:57 UTC)
- Expired
- Jul 7, 2005, 6:45 PM EDT
- In force
- 48 min
- Issued by
- NWS Raleigh, NC
- Area
- Counties, with a storm outline in the text
County Montgomery County, NC
The radar
The Raleigh/Durham radar (KRAX), 130 km from the middle of the area, began a volume at 21:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 7, 3:45 PM EDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 10.0 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 309 J/kg
- Mixed-layer CIN
- -68 J/kg
- Mixed-layer LCL
- 1315 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 74 m²/s²
- 0-3 km storm-relative helicity
- 170 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KRAH 072158
SVRRAH
NCC123-072245-
/O.NEW.KRAH.SV.W.0069.050707T2157Z-050707T2245Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
557 PM EDT THU JUL 7 2005
THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MONTGOMERY COUNTY IN CENTRAL NORTH CAROLINA
* UNTIL 645 PM EDT
* AT 555 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM 8 MILES SOUTH OF MOUNT GILEAD...OR ABOUT 10
MILES NORTH OF WADESBORO. ANOTHER SEVERE THUNDERSTORM WAS LOCATED
NEAR FLINT HILL IN NORTHERN MONTGOMERY COUNTY. THESE STORMS WERE
MOVING NORTHEAST AT 35 MPH. WINDS IN EXCESS OF 58 MPH ARE LIKELY
WITH THESE STORMS.
* THE SEVERE THUNDERSTORMS WILL BE NEAR...
MOUNT GILEAD AROUND 605 PM...
PEKIN AND WADEVILLE AROUND 615 PM...
CANDOR AROUND 630 PM...
BISCOE AND STAR AROUND 635 PM...
A TORNADO WATCH IS ALSO IN EFFECT FOR THE WARNED AREA. REMEMBER...
SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE
WARNING.
DAMAGING WINDS IN EXCESS OF 58 MILES AN HOUR ARE EXPECTED FROM THESE
STORMS. THESE WINDS BLOW DOWN TREES...POWER LINES...AND CAN DAMAGE
MOBILE HOMES AND BUILDINGS. SEEK SHELTER IN A STURDY STRUCTURE UNTIL
THE STORM HAS PASSED. STAY AWAY FROM WINDOWS AS FLYING DEBRIS
GENERATED BY THE DAMAGING WINDS CAN BE DEADLY.
REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST
OFFICE IN RALEIGH.
LAT...LON 3550 7995 3514 8005 3517 7977 3524 7969
3550 7978
$$
DGS2 follow-up statements
000 WWUS52 KRAH 072215 SVSRAH SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 615 PM EDT THU JUL 7 2005 NCC123-072245- /O.CON.KRAH.SV.W.0069.000000T0000Z-050707T2245Z/ MONTGOMERY NC- 615 PM EDT THU JUL 7 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 645 PM EDT FOR MONTGOMERY COUNTY... AT 611 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 58 MPH. THIS STORM WAS LOCATED NEAR PEKIN...OR ABOUT 14 MILES SOUTH OF TROY...MOVING NORTHEAST AT 30 MPH. LOCATIONS IN THE PATH OF THE STORM INCLUDE... ELM...CANDOR...BISCOE AND STAR. A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT THURSDAY EVENING FOR CENTRAL NORTH CAROLINA. LAT...LON 3531 7992 3516 7996 3517 7977 3524 7969 3540 7977 $$ DGS
000 WWUS52 KRAH 072230 SVSRAH SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 630 PM EDT THU JUL 7 2005 NCC123-072245- /O.CON.KRAH.SV.W.0069.000000T0000Z-050707T2245Z/ MONTGOMERY NC- 630 PM EDT THU JUL 7 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 645 PM EDT FOR SOUTHEASTERN MONTGOMERY COUNTY... AT 626 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 58 MPH. THIS STORM WAS LOCATED NEAR ELM...OR ABOUT 11 MILES SOUTHEAST OF TROY...MOVING NORTHEAST AT 35 MPH. LOCATIONS IN THE PATH OF THE STORM INCLUDE... CANDOR. A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT THURSDAY EVENING FOR CENTRAL NORTH CAROLINA. LAT...LON 3535 7974 3516 7996 3517 7977 3523 7968 $$ DGS
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 3:44 PM EDT, 2 hours 13 minutes earlier.
Area forecast discussion, Jul 7, 3:44 PM EDT, 2 hours 13 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE RALEIGH NC 344 PM EDT THU JUL 7 2005 .SHORT TERM (REST OF THIS AFTERNOON)... NEW TORNADO WATCH FORTHCOMING TO INCLUDE COUNTIES OF FORMER TORNADO WATCH IN ADDITION TO ANSON AND WAKE COUNTIES. THE WATCH SHOULD BE IN EFFECT UNTIL 10 PM. ZONE FORECASTS WILL BE SLIGHTLY DELAYED TO ACCOUNT FOR THE NEW WATCH. && .PREVIOUS DISCUSSION... (ISSUED 315 PM EDT THU JUL 7 2005) SHORT TERM (TONIGHT THROUGH SUNDAY NIGHT)... PLAN TO CONTINUE FLOOD WATCH AS IS THROUGH THE EARLY PART OF THE NIGHT AND JUST AFTER MIDNIGHT. MSAS AGREEING WITH THE GFS FORECAST OF INCREASING THETA-E ONGOING OVER THE FAR WESTERN ZONES...AHEAD OF BAND OF HEAVY SHOWERS MOVING SLOWLY EAST INTO THAT AREA. COMBINED WITH LOW-LEVEL CONVERGENCE...STRONG UVV...HIGH K INDICES...AND GOOD INFLOW INTO THE SYSTEM FROM THE SOUTH...APPEARS PRUDENT TO CONTINUE THE FLOOD WATCH DESPITE THE FACT THAT...FOR MOST OF THE DAY UNTIL RECENTLY...MANY OF THE AREAS IN THE WATCH HAVE BEEN DRY. THAT COULD CHANGE QUICKLY GIVEN EXPECTED RAINFALL RATES THROUGH THE EVENING. REFERENCE SATELLITE PRECIP ESTIMATES FROM NESDIS. IN ADDITION TO THE FLOOD THREAT...UNSTABLE AIR MASS IN PLACE WITH LIFTED INDICES FROM -4C TO -6C. WITH AVAILABLE HELICITY AND CONVERGENCE ALONG A SURFACE BOUNDARY OVER NORTHERN ZONES...TORNADIC POTENTIAL REMAINS AS PER TORNADO WATCHES ALREADY ISSUED FOR PARTS OF CENTRAL NORTH CAROLINA. IMPRESSIVE THAT CONVECTIVE BANDS EXTEND INTO NORTH CAROLINA ALL THE WAY FROM NORTHERN FLORIDA. ALTHOUGH SOMEWHAT DIFFERENT ON SOME OF THE DETAILS...BOTH THE NAM AND THE GFS GENERALLY AGREE ON CONSIDERABLE MOISTURE AND LIFT THIS EVENING WANING LATE TONIGHT. HELD ON TO A RESIDUAL CHANCE LATE AS THE REMNANTS OF CINDY MOVE NORTHEAST AND A WEAK SURFACE TROUGH REMAINS BEHIND...BUT GFS MODEL SOUNDINGS GROW INCREASINGLY STABLE LATE TONIGHT AND AS THE LATE NIGHT HOURS APPROACH ANY REMAINING SHOWERS SHOULD GENERALLY BE CONFINED TO EASTERNMOST ZONES. FOR FRIDAY AFTERNOON...STRONGEST 850MB WINDS ARE CONFINED TO THE COAST AND THE HIGHER MOISTURE AND LIFT ARE OVER THE COASTAL PLAIN. MODEL SOUNDINGS SHOW A SURFACE TROUGH LINGERING MAINLY OVER EASTERN PARTS OF THE FORECAST AREA...AND GFS MODEL SOUNDINGS SHOW AVAILABLE INSTABILITY AND LIFT PREVAILING IN EASTERN ZONES...AND EAST FROM THERE. OPTED TO CONFINE SLIGHT CHANCE OR CHANCE POPS FRIDAY AFTERNOON CENTRAL AND EAST. NAM AND GFS START TO DIVERGE MORE AND MORE BEYOND FRIDAY NIGHT AS DENNIS ENCROACHES ON FLORIDA AND THE GULF. BASED ON ITS BETTER TRACK RECORD OF LATE...GENERALLY FOLLOWED THE GFS. AXIS OF LIFT AND MOISTURE LIE JUST SOUTH OF THE FORECAST AREA OVERNIGHT FRIDAY...AND CONTINUES JUST SOUTH OF THE FORECAST AREA OR INTO SOUTHERN ZONES SATURDAY. GFS MODEL SOUNDINGS TEND TO BE DRY AND STABLE...BUT WILL HAVE A SLIGHT CHANCE OF SHOWERS OR THUNDERSTORMS SOUTH ON SATURDAY... INCREASING TO A CHANCE SUNDAY EXCEPT SLIGHT CHANCE AT BEST OVER THE NORTHEAST ZONES WHERE SUBSIDENCE IS FORECAST TO BE THE RULE THROUGH SUNDAY NIGHT. PLAN TO ISSUE ZONE FORECASTS RIGHT AROUND 4 PM TO APPROPRIATELY HANDLE EARLIEST TORNADO WATCH...SCHEDULED TO EXPIRE THEN. LONG TERM (MONDAY THROUGH THURSDAY)... OVERALL...NO SIGNIFICANT CHANGES TO THE EXTENDED FROM PREVIOUS FORECAST OTHER THAN MINOR ADJUSTMENTS TO POPS. HOWEVER...VERY UNCERTAIN EXTENDED PERIOD BASED THE UNCERTAINTY IN THE TRACK DENNIS WILL TAKE. LATEST OFFICIAL TRACK SHIFTED DENNIS JUST SLIGHTLY TO THE EAST...BRINGING IT THROUGH EASTERN MS AND EVENTUALLY INTO THE MID MS VALLEY. IF THIS HOLDS TRUE...WE WILL BE SANDWICHED BETWEEN DENNIS AND A STRONG UPPER LOW OFF OF NEW ENGLAND...WITH A SLIGHTLY WEAKER UPPER RIDGE RESULTING IN LESS SUBSIDENCE TO CAP THE AREA. A WARM FRONT IS PROGGED TO MOVE NORTH ACROSS THE AREA MONDAY AND... DEPENDING ON WHAT DENNIS DOES...WILL STALL NORTH OF THE AREA FOR MOST OF THE REMAINDER OF THE PERIOD. RESULTING STRONG AND MOIST SOUTHERLY FLOW WILL NECESSITATE POPS THROUGH MOST OF THE PERIOD...BUT GIVEN UNCERTAINTY...WILL KEEP POPS SLIGHT TO LOW CHANCE FOR NOW. IT IS TOO EARLY TO TELL AND WILL HAVE TO WATCH THE PROGRESSION OF THE SYSTEM...BUT VEERING PROFILES WITH DECENT SPEED SHEER AND BOUNDARY LAYER CONVERGENCE TUESDAY AND WEDNESDAY MAY BE CAUSE FOR CONCERN IF CURRENT PROGS TURN OUT TO HAVE MERIT. TEMPERATURES REMAIN NEAR GUIDANCE...NEAR NORMAL FOR THE PERIOD. AVIATION... SCT TO BKN CLOUDS TWENTY-FIVE HUNDRED TO FOUR THOUSAND FEET. CONDITIONS WILL LOWER IN SCATTERED SHOWERS AND TSTMS THROUGH MIDNIGHT...ESPECIALLY ALONG A BOUNDARY ACROSS THE NORTHERN PORTION OF THE CWA. THREAT OF PRECIPITATION SHOULD GRADUALLY TAPER OFF OVERNIGHT WITH THE LOSS OF DAYTIME HEATING AND THE BOUNDARY MOVING NORTH. CEILINGS LOWERING AOB ONE THOUSAND FEET AND VSBY AOB 3 MILES IN STRATUS AND FOG 08/08-13Z. WINDS SHIFTING TO SOUTHEAST AT 10 KTS THROUGH THE REST OF THE AFTERNOON...EXCEPT HIGHER IN TSTMS...AFTER 08/10Z WINDS SOUTHWEST AROUND 10 KTS. && .RAH WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH FOR NCZ007-021>023-038-039-073-074-083 UNTIL 2 AM FRIDAY. TORNADO WATCH FOR NCZ007-008-021>025-038>040-073-074 UNTIL 4 PM THURSDAY. TORNADO WATCH FOR NCZ009>011-026>028 UNTIL 10 PM THURSDAY. && SHORT TERM...DJF
Hazardous weather outlook, Jul 7, 5:49 AM EDT, 12 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RALEIGH NC 549 AM EDT THU JUL 7 2005 NCZ007>011-021>028-038>043-073>078-083>086-088-089-081000- PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE- ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM- WAKE-JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE- ANSON-RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- 549 AM EDT THU JUL 7 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT... REMNANTS OF TROPICAL STORM CINDY ARE EXPECTED TO CROSS CENTRAL NORTH CAROLINA TODAY. ASSOCIATED BANDS OF HEAVY RAIN MAY RESULT IN LOCALIZED FLOODING OF CREEKS AND STREAMS AND URBAN DRAINAGES... PARTICULARLY NORTHWEST INCLUDING THE TRIAD AREA...LATER TODAY AND EARLY TONIGHT. A FLOOD WATCH IS IN EFFECT FROM 11 AM THIS MORNING UNTIL 2 AM TONIGHT FOR THE WESTERN PIEDMONT. THERE IS ALSO A RISK OF ISOLATED TORNADOES FROM THUNDERSTORMS THIS AFTERNOON AND EVENING THROUGHOUT CENTRAL NC. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER NETWORK ACTIVATION MAY BE NEEDED AFTER 11 AM TODAY UNTIL EARLY TONIGHT. RFG
In the hours before
Local storm report, Jul 7, 4:07 PM EDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
407 PM EDT THU JUL 07 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM TORNADO RURAL HALL 36.23N 80.29W
07/07/2005 FORSYTH NC LAW ENFORCEMENT
TORNADO REPORTED BY EMS AND LAW ENFORCEMENT AT HIGHWAY 52
AND WESTINGHOUSE ROAD.
&&
ORROCKSpecial weather statement, Jul 7, 4:13 PM EDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 413 PM EDT THU JUL 7 2005 NCZ073-074-083-084-072200- STANLY-MONTGOMERY-ANSON-RICHMOND- INCLUDING THE CITIES OF...ALBEMARLE...TROY...WADESBORO... ROCKINGHAM 413 PM EDT THU JUL 7 2005 ...STRONG THUNDERSTORMS MOVING TOWARD TEH SOUTHERN PIEDMONT OF CENTRAL NOIRTH CAROLINA... SCATTERED STRONG THUNDERSTORMS WILL MOVE INTO SECTIONS OF STANLY...ANSON...MONTGOMERY AND RICHMOND COUNTIES BETWEEN 430 AND 6 PM. A FEW OF THE STORMS MAY BE SEVERE PRODUCING DAMAGING WIND GUSTS. IN ADDITION...THE STORMS WILL PRODUCE FREQUENT LIGHTNING STRIKES AND VERY HEAVY RAINFALL. RAINFALL AMOUNTS BETWEEN 1 AND 2 INCHES IS POSSIBLE IN LESS THAN AN HOUR. THIS WILL RESULT IN BRIEF FLOODING OF STREETS AND POOR DRAINAGE AREAS. PEOPLE IN THE SOUTHERN PIEDMONT NEED TO REMAIN ALERT FOR RAPDILY CHANGING WEATHER CONDITIONS THROUGH 6 PM. BE READY TO TAKE QUICK ACTION IF A WARNING ISSUED FOR YOUR LOCATION.
Local storm report, Jul 7, 5:14 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
514 PM EDT THU JUL 07 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0508 PM FUNNEL CLOUD 4 W GREENSBORO 36.08N 79.90W
07/07/2005 GUILFORD NC TRAINED SPOTTER
FUNNEL CLOUD AT HIGHWAY 68 AT US-421 MOVING NE
&&
PWBLocal storm report, Jul 7, 5:20 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
520 PM EDT THU JUL 07 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM FUNNEL CLOUD 1 NE TUNGSTEN 36.52N 78.46W
07/07/2005 VANCE NC PUBLIC
FUNNEL CLOUD REPORTED BY PUBLIC ALONG HIGHWAY 39 AT THE
VIRGINIA/NORTH CAROLINA BORDER MOVING NE
&&
PWBLocal storm report, Jul 7, 5:26 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
526 PM EDT THU JUL 07 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM FUNNEL CLOUD 4 WNW NEW LONDON 35.46N 80.29W
07/07/2005 STANLY NC PUBLIC
FUNNEL CLOUD REPORTED NEAR NEW LONDON... ALONG 740...
MOVING NORTHEAST.
&&
PWBLocal storm report, Jul 7, 5:34 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
534 PM EDT THU JUL 07 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM TSTM WND DMG TOBACCOVILLE 36.23N 80.35W
07/07/2005 FORSYTH NC PUBLIC
TREES DOWN ON BOILING SPRINGS ROAD AND ON RIDGE ROAD.
0330 PM TSTM WND DMG PFAFFTOWN 36.15N 80.30W
07/07/2005 FORSYTH NC PUBLIC
AT LEAST ONE TREE DOWN ON YADKINVILLE ROAD.
0330 PM TSTM WND DMG LEWISVILLE 36.09N 80.40W
07/07/2005 FORSYTH NC PUBLIC
TREES DOWN ON HIGHWAY 421...ON REYNOLDS ROAD...AND ON
LOBLOLLY DRIVE. A TREE ALSO FELL ON A HOUSE.
0330 PM TSTM WND DMG WINSTON-SALEM 36.10N 80.26W
07/07/2005 FORSYTH NC PUBLIC
AT LEAST ONE TREE DOWN ON HIGHWAY 52...ON THE NORTHWEST
SIDE OF WINSTON SALEM.
&&
MWSThe office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 1:41 PM EDT | Severe Thunderstorm Warning | RAH | Davidson | 34 min |
| Jul 7, 1:45 PM EDT | Severe Thunderstorm Warning | RAH | Warren | 30 min |
| Jul 7, 2:37 PM EDT | Severe Thunderstorm Warning | RAH | Forsyth | 38 min |
| Jul 7, 3:00 PM EDT | Tornado Warning | RAH | Forsyth | 15 min |
| Jul 7, 3:22 PM EDT | Tornado Warning | RAH | Forsyth | 23 min |
| Jul 7, 3:23 PM EDT | Tornado Warning | RAH | Person | 40 min |
| Jul 7, 3:49 PM EDT | Flash Flood Warning | RAH | Forsyth | 116 min |
| Jul 7, 4:43 PM EDT | Tornado Warning | RAH | Vance | 19 min |
| Jul 7, 5:02 PM EDT | Tornado Warning | RAH | Guilford | 30 min |
| Jul 7, 5:26 PM EDT | Tornado Warning | RAH | Montgomery, Randolph | 49 min |
| Jul 7, 5:46 PM EDT | Severe Thunderstorm Warning | RAH | Anson, Richmond | 37 min |
| Jul 7, 6:18 PM EDT | Severe Thunderstorm Warning | RAH | Warren | 27 min |
| Jul 7, 6:38 PM EDT | Severe Thunderstorm Warning | RAH | Moore | 37 min |
| Jul 7, 7:04 PM EDT | Severe Thunderstorm Warning | RAH | Chatham | 50 min |
| Jul 7, 7:15 PM EDT | Severe Thunderstorm Warning | RAH | Lee | 36 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.